# SDR AT9900434

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND CORROSION ON THE MAIN CABIN ATTACHED WEB AT BS 917 L-18L.  REMOVED CORROSION, FABRICATED REPAIR DOUBLER AND INSTALLED IAW DC9 SRM 53-20-1, 51-10-3 AND 51-30-0.
